# SDR CALA2014080691739

- Difficulty date: August 4, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 58,123 hours, 22,598 cycles
- Engine: Iae V2527A5
- Engine time: 29,150 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT GATE WITH NO ENGS RUNNING.  ENG 2 FAIL ECAM.  ACCOMPLISHED TSM 73-00-00 -810-856-A NO HELP.  CHECKED FDEC 2A & 2B GND REPORTS & SELF-TEST BOTH TESTS NORMAL WITH NO FAULTS.  CYCLED NR 2 ENG FIRE SWITCH, NO HELP.  DEPOWERED ACFT & REPOWERED, MSG CLEARED.  RAN NR 2 ENG AT IDLE FOR 3 MINUTES ALL CHECKS NORMAL & POST FLIGHT REPORT SHOWS NO FAULTS.
